# SDR AALA202005019004

- Difficulty date: April 29, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 11,589 hours, 4,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L2 DOOR DAMPER,  EMERGENCY CYLINDER PRESSURE BELOW LIMITS. SERVICED DOOR ASSIST CYLINDER PER AMM 52-22-00, OKAY FOR SERVICE.
